Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Tingling feet with permanent tan. Do i have fibromyalgia ?

I have tingling in my feet and it looks like my knees and feet (ankles down) have a permanent tan. Both legs swell during the day but stop at the sock line. I have worn compression knee highs prescribed by a doctor , but my calves had waves of chills while wearing them. need to know if this is part of having fibromyalgia , I have had other blood tests that indicate that I have a mild autoimmune disease. also have a positive fibrin split products with a normal d-dimer . I am a female, 48 yrs old, I have also had a leg doppler-negative,
Asked On : Thu, 19 May 2011
Answers:  2 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
hi ,
d-dimer is negative then no chances of DVT.use stocks while long standing and walking. Take panchakarma which will be very useful in this conditions.Also take ayurvedic medication like Punarnavadi kashay 2tsf twice with warm water. Also liches application by expert will also help you give your detail report on
Answered: Thu, 19 May 2011
Dermatologist Dr. Gaurav Patel's  Response
in fibromyalgia auto immunity play major role.
pigmentation over leg are due to it.
but it is in deep layer of skin ,so chance of reverse of normal color is less.
u need to apply good moisturizer cream and skin lighting cream.
drink more water and avoid direct sun exposure
Answered: Thu, 19 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor